Top answers from doctors based on your search:
Disclaimer

late on my period i was on the depo but just switched to the pill is this why i might be late

A 22-year-old member asked:
Dr. Maya Porrino
16 years experience Family Medicine
Possibly: Often, after stopping Depo-Provera provera, (medroxyprogesterone) it can take months for your cycle to normalize. If you have had unprotected sex rece ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Late periods signs: The number one sign of a late period is that it is "missing" when it is scheduled to appear. Often, when it is delayed, there will be cramping and sig ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Depends: Typically one has a period at the end of each birth control pack. This may not occur since Depoprovera may still be in your system to some degree. Thi ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Hormone bleeding: Hormone induced bleeding is what is causing the problem with your depo shot at this time. The oral contraceptive pill's "period" is also hormone indu ... Read More
A 17-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Maybe . . .: Some women who regularly receive depo-provera shots stop having menses. So it's perfectly normal to not have your period even after just 1 shot of dep ... Read More
A member asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
BCP after Depo: You can start at any time. Most packs traditionally start on Sunday ,but you can start any day. Just to be safe use another form of birth control un ... Read More
A 23-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Some basics: The pill was originally studied/created to handle irregular menses or other disorders of menstrual flow. The BC was a side effect that became its most ... Read More
1
1 thank
A female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Unlikely long term: Taking plan B two months in a row is unlikely to create long term effects other than resulting in an irregular bleeding pattern. Being conscientious a ... Read More
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Late period: It sounds like you are just having a late period since your pregnancy test is negative and you are having bloody discharge. If pregnancy is not desire ... Read More
A 18-year-old female asked:
Dr. Timothy Raichle
22 years experience Obstetrics and Gynecology
Birth control pills: If you do not want to be on the Depo-Provera shot, and your cycles are not regular, while the shot completely wears off, consider using a form of birt ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month